期刊文献+
共找到2篇文章
< 1 >
每页显示 20 50 100
NON-ISOTROPIC JACOBI SPECTRAL METHODS FOR UNBOUNDED DOMAINS 被引量:3
1
作者 王立联 郭本瑜 《Numerical Mathematics A Journal of Chinese Universities(English Series)》 SCIE 2004年第2期204-224,共21页
Some specific non-isotropic Jacobi approximations in multiple-dimensions are investigated, which are used for numerical solutions of differential equations on various unbounded domains. The convergence of proposed sch... Some specific non-isotropic Jacobi approximations in multiple-dimensions are investigated, which are used for numerical solutions of differential equations on various unbounded domains. The convergence of proposed schemes are proved. Some efficient algorithms are provided. Numerical results are presented to illustrate the efficiency of this new approach. 展开更多
关键词 无界域 非等方性雅各比近似值 边界问题 微分方程
下载PDF
THE NONLOCAL INITIAL PROBLEMS OF A SEMILINEAR EVOLUTION EQUATION 被引量:1
2
作者 王远弟 冉启康 《Annals of Differential Equations》 2004年第4期413-422,共10页
The purpose of this paper is to investigate the existence of solutions to a nonlocal Cauchy problem for an evolution equation. The methods used here include the semigroup methods in proper spaces and Schauder's th... The purpose of this paper is to investigate the existence of solutions to a nonlocal Cauchy problem for an evolution equation. The methods used here include the semigroup methods in proper spaces and Schauder's theorem. And the results are applied to a system of nonlinear partial differential equations with nonlinear boundary conditions. 展开更多
关键词 nonlocal problem semilinear equation EXISTENCE Schauder fixed point
原文传递
上一页 1 下一页 到第
使用帮助 返回顶部